# SDR SWIA201125622

- Difficulty date: February 12, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 26,809 hours, 37,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE DIFFICULT TO OPEN.  (FLT 6903)  LUBED MAIN CABIN DOOR.
